# SDR F3LA00239

- Difficulty date: September 12, 2000
- Submitted: October 17, 2000
- Operation: Air carrier
- Aircraft: N1PC
- Make and model: Boeing 737-2P6
- Aircraft serial: 21613
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Wrong Part
- Location: Escape Slide
- Stage of operation: NR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

FLT 430 - BLOCK TURN BACK, FLIGHT CREW REPORTED LEFT AFT EVACUATION SLIDE GIRT BAR WOULD NOT LOCK IN PLACE.  MAINTENANCE INSTALLED CORRECT GIRT BAR PER MM 25-61-6311, PARA 5, STEP F4.  (M)
